# SDR DXTA2015100606103

- Difficulty date: October 6, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 6,660 hours, 4,373 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11606K0136
- Condition: Faulty
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IMMEDIATELY AFTER GEAR EXTENSION & 3 GREEN GEAR DOWN & LOCK LIGHTS, RECEIVED AMBER HYD VOLUME LOW CAS MSG.  EMER BRAKING WAS USED & RT OTBD TIRE APPEARS TO HAVE LOCKED UP & BLOWN.  REMOVED FAULTY NLG ACTUATOR EXTENSION HOSE AND INSTALLED NEW EXTENSION HOSE IAW CE-680 MM CH 32-30-30.  REMOVE OLDER MODEL NLG ACTUATOR RETRACTION HOSE AND INSTALL NEW UPDATED RETRACTION HOSE IAW CE-680 MM CH 32-30-30.  SERVICED AIRCRAFT HYD SYSTEM IAW CE-680 MM CH 12-12-02.  LANDING GEAR FUNCTIONAL/LEAK CHECKS GOOD IAW CE-680 MM LANDING GEAR OPERATIONAL CHECK CH 32-00-00.
